Alert archive / Colorado / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 218, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Aug 23, 2019, 3:15 PM MDT for El Paso County, Colorado. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 23, 2019, 3:15 PM MDT (21:15 UTC)
- Expired
- Aug 23, 2019, 4:00 PM MDT
- In force
- 45 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 60.0 mph
County El Paso County, CO
The radar
The Pueblo radar (KPUX), 58 km from the middle of the area, began a volume at 21:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 23, 2:34 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 9.3 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 39 J/kg
- Mixed-layer CIN
- -299 J/kg
- Mixed-layer LCL
- 3050 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 160 m²/s²
- 0-3 km storm-relative helicity
- 153 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
398
WUUS55 KPUB 232115
SVRPUB
COC041-232200-
/O.NEW.KPUB.SV.W.0218.190823T2115Z-190823T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
315 PM MDT Fri Aug 23 2019
The National Weather Service in Pueblo has issued a
* Severe Thunderstorm Warning for...
Northeastern El Paso County in east central Colorado...
* Until 400 PM MDT.
* At 314 PM MDT, a severe thunderstorm was located near Calhan, or 31
miles southwest of Limon, moving east southeast at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Ramah.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail, damaging winds and cloud to ground lightning is
occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
Heavy rainfall is occurring with this storm, and may lead to flash
flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3885 10406 3892 10430 3913 10425 3913 10405
TIME...MOT...LOC 2114Z 269DEG 20KT 3901 10418
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$3 follow-up statements
742
WWUS55 KPUB 232133
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
333 PM MDT Fri Aug 23 2019
COC041-232200-
/O.CON.KPUB.SV.W.0218.000000T0000Z-190823T2200Z/
El Paso CO-
333 PM MDT Fri Aug 23 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM MDT
FOR NORTHEASTERN EL PASO COUNTY...
At 331 PM MDT, a severe thunderstorm was located near Yoder, or 32
miles east of Colorado Springs, moving east southeast at 10 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is possible. Wind damage to roofs,
siding, and trees is also possible
Locations impacted include...
Ramah and open country of easter EL Paso county.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Cloud to ground lightning is occurring with this storm. Move indoors
immediately. Lightning is one of nature's leading killers. Remember,
if you can hear thunder, you are close enough to be struck by
lightning.
Heavy rainfall is occurring with this storm, and may lead to flash
flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3885 10406 3891 10427 3913 10421 3913 10405
TIME...MOT...LOC 2131Z 296DEG 8KT 3892 10422
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$772
WWUS55 KPUB 232146
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
346 PM MDT Fri Aug 23 2019
COC041-232200-
/O.CON.KPUB.SV.W.0218.000000T0000Z-190823T2200Z/
El Paso CO-
346 PM MDT Fri Aug 23 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM MDT
FOR NORTHEASTERN EL PASO COUNTY...
At 344 PM MDT, a severe thunderstorm was located 7 miles north of
Rush, or 32 miles southwest of Limon, moving east at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is possible. Wind damage to roofs,
siding, and trees is also possible.
This severe thunderstorm will remain over mainly rural areas of
northeastern El Paso County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Heavy rainfall is occurring with this storm, and may lead to flash
flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3885 10406 3891 10427 3913 10413 3913 10405
TIME...MOT...LOC 2144Z 276DEG 23KT 3894 10413
HAIL...1.00IN
WIND...60MPH
$$989
WWUS55 KPUB 232159
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
359 PM MDT Fri Aug 23 2019
COC041-232209-
/O.EXP.KPUB.SV.W.0218.000000T0000Z-190823T2200Z/
El Paso CO-
359 PM MDT Fri Aug 23 2019
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN EL PASO COUNTY
WILL EXPIRE AT 400 PM MDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However gusty
winds are still possible with this thunderstorm.
A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
east central Colorado.
LAT...LON 3885 10406 3891 10427 3913 10413 3913 10405
TIME...MOT...LOC 2159Z 269DEG 20KT 3894 10403
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 23, 2:53 PM MDT, 22 minutes earlier.
Area forecast discussion, Aug 23, 2:53 PM MDT, 22 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 253 PM MDT Fri Aug 23 2019 .SHORT TERM...(This evening through Saturday) Issued at 253 PM MDT Fri Aug 23 2019 ...Strong storms likely over the eastern plains... Currently... Showers and thunderstorms were quickly developing generally along the I-25 corridor. Atmosphere is quite unstable over the eastern plains and sufficient shear is in place for organized storms to develop. Over the mtns, storms were scattered across the region. Rest of today and this evening... Strong to severe storms are likely across parts of the plains. Based on latest hi-res guidance, strongest storms most likely across eastern El Paso county and the CO/NM border this afternoon, and across Kiowa county this evening. Primary threats will be strong gusty winds and severe hail. However, a boundary is pushing in from W KS and should push into our eastern counties. This will likely enhance the convection over Prowers, Kiowa and and Baca counties. Tor threat is low due to relatively weak overall shear and weak low level shear, however the boundary over the eastern counties may enhance the low level wind profile and a spin-up or two could occur. Tonight... Most of the convection should be over far eastern Colorado by mid evening. Some low clouds will be possible over parts of the plains later tonight but expect the lower cigs to remain just east of the I- 25 corridor (although this may have to be watched carefully). Tomorrow... Short wave will be just east of the region and area will be in stronger NW flow aloft. This will bring a downslope component to the region and expect most of the plains will remain dry tomorrow with mostly sunny skies. Some thunder will occur on the plains mainly later in the day across the Raton Mesa and extreme eastern plains. Expect highs tomorrow in the 90s across the plains with the coolest temps across the far northeastern sections of the eastern plains. Over the mtns, skies should remain dry. Given the increasing NW flow aloft, winds at mtn tops will be a bit breezy. .LONG TERM...(Saturday night through Friday) Issued at 253 PM MDT Fri Aug 23 2019 Saturday Night: Any convection should remain east of our forecast responsibility at the beginning of the long term forecast period (Saturday at 6PM MDT). The convection over western Kansas will kick off a gust front towards the eastern plains, so low level dewpoints will increase and the chance at an isolated thunderstorm increases. If the gust front forces enough lift to break the 800 - 700 hPa inversion, then a storm will fire. At this point in time, it seems unlikely that there will be enough lift to break the cap of CIN. Dry air overnight will allow temperatures to be right around average, which is the upper 50s over the plains, the 40s to low 50s over the mountain valleys, and the 30s to low 40s over the mountains. Sunday: Critical fire weather is still the main concern for Sunday afternoon. Today, there is more agreement of where the jet streak will propagate and where the surface flow will be strong enough for critical fire weather concerns. Over the plains, the winds will be marginal, with isolated critical fire weather conditions. The main areas of concern will be Fremont and Chaffee counties, as well as the San Luis Valley (more specifically the northern portions of the San Luis Valley). Relative humidity values will be low enough everywhere to reach Red Flag Criteria, but the limiting factors will be the winds. With how dry the air is, there won't be any precipitation over the region, but since the atmosphere will be so dry, the downslope flow will be able to heat (from compression) more efficiently, so near record temperatures are expected. The limiting factor will be how strong the winds are in certain areas. High temperatures are expected to be at or near 100 over the plains, the mid to upper 80s over the mountain valleys, and the 60s to 70s over the mountains. Monday: A broad upper level trough will be over Manitoba on Monday, which will send its cold front over Colorado. Exact timing is uncertain, but it seems that the cold front will reach El Paso County during the mid morning hours on Monday, and will reach the southern portions of the region during the early afternoon hours. There is some model discrepancy of how the models are handling precipitation. The ECMWF indicates isolated showers and thunderstorms over the mountains, wheres the GFS indicates that the cold front passage will be dry. The GFS does indicate very low PWAT values over the mountains, so it makes sense why there are issues developing storms. Meteorologically, with how dry the atmosphere is, the GFS' outcome makes the most sense. High temperatures on Monday will be around 10F below what they were on Sunday, due to the cold front passage. Sunday night will be very chilly over the mountain valleys, since the dry air will allow for efficient radiative cooling. Expect Alamosa to reach the upper 30s, Creede to reach the low 30s, and Westcliffe also reaching the 30s. Tuesday through Friday: Low level flow on Tuesday will be from the southeast during the afternoon hours, which will spark some afternoon thunderstorms over the eastern mountains, specifically over the southern Sangre de Cristo mountains, where there is a QPF bullseye. There is a flash flooding risk on Tuesday over the burn scars, in particular the Spring burn scar. Temperatures will remain slightly above average for this time of year. Wednesday will serve as a transition day for the upper level ridge to build over the four corners region once again. Dry conditions are anticipated throughout the day, but with time, the low level moisture from the Pacific will reach southern Colorado. On Thursday, southern Colorado will finally get isolated afternoon thunderstorms due to the moisture advection from the Pacific. Coverage will increase on Friday as more moisture reaches the region. There is also a front propagating over the region on Friday, and with the moisture tap in place over the region, there could be a more widespread shower and thunderstorm event across the region. && .AVIATION...(For the 00Z TAFS through 00Z Saturday evening) Issued at 253 PM MDT Fri Aug 23 2019 One or two thunderstorms could occur at the taf sites this afternoon, however we expect the strongest thunder to remain east of the KCOS and KPUB taf sites. Otherwise VFR conditions are expected through tomorrow. Note that no thunder is expected tomorrow. I should note that some low cigs are going to develop on the plains tonight, but at this time expect the lower cigs to remain east of KCOS and KPUB. These low clouds may need to be watched later tonight. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...HODANISH LONG TERM...SKELLY AVIATION...HODANISH
Hazardous weather outlook, Aug 23, 11:31 AM MDT, 3 hours 44 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1131 AM MDT Fri Aug 23 2019 COZ058>089-093>099-241745- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1131 AM MDT Fri Aug 23 2019 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight Isolated to scattered showers and thunderstorms will be possible over and near the higher terrain early this afternoon, with storms spreading east into a more unstable atmosphere across the southeast Plains through the afternoon and evening. A few severe storms will be possible across the southeast Plains, generally east of line from Calhan...to Fowler...to Kim, with hail up to the size of ping pong balls and damaging winds up to 70 mph the main storm threats. However, heavy rain and localized flash flooding and an isolated tornado can not be ruled out across the far southeast plains late this afternoon and evening. The main storm threats from most storms through this evening will be lightning and gusty outflow winds up to 50 mph. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Warm and dry weather will develop Saturday and Sunday, and with strengthening winds Sunday afternoon, fire danger will increase over much of the area. Thunderstorm chances will return to the region beginning Monday, and continuing through much of the week. The main threats from any storms through this period will be lightning and gusty winds, with a chance for locally heavy rainfall developing toward the end of the week. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be possible this afternoon and evening across the southeast Plains. 34/34
In the hours before
Special weather statement, Aug 23, 1:02 PM MDT, 2 hours 13 minutes before
Special Weather Statement National Weather Service Pueblo CO 102 PM MDT Fri Aug 23 2019 COZ094-232030- Eastern Las Animas County CO- 102 PM MDT Fri Aug 23 2019 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LAS ANIMAS COUNTY UNTIL 230 PM MDT... At 1258 PM MDT, Doppler radar was tracking a developing strong thunderstorm 15 miles southwest of Kim, or 28 miles northeast of Des Moines. Additional developing storms were near Trinchera. These storms were moving to the east northeast at 15 mph Half inch hail and wind gusts around 50 mph will be possible with these developing storms. Locations impacted include... Kim, Branson, Trinchera and open country of southern Las Animas county. PRECAUTIONARY/PREPAREDNESS ACTIONS... Heavy rainfall is also possible with these developing storms, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. These storms may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 3719 10404 3743 10309 3700 10309 3700 10404 TIME...MOT...LOC 1858Z 249DEG 18KT 3713 10359
Special weather statement, Aug 23, 1:27 PM MDT, 1 hour 48 minutes before
Special Weather Statement National Weather Service Pueblo CO 127 PM MDT Fri Aug 23 2019 COZ081-084-085-232030- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Ft CO- Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And 11000 Ft CO- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft CO- 127 PM MDT Fri Aug 23 2019 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN EL PASO COUNTY UNTIL 230 PM MDT... At 126 PM MDT, Doppler radar was tracking a developing strong thunderstorm 8 miles southwest of Fountain, or 14 miles south of Colorado Springs, moving northeast at 15 mph. Half inch hail and wind gusts around 50 mph will be possible with this developing storm. Locations impacted include... Southeastern Colorado Springs, Fountain, Stratmoor, Schriever AFB, Fort Carson, Security, Peterson AFB, Security-Widefield, Falcon and Cimarron Hills. PRECAUTIONARY/PREPAREDNESS ACTIONS... Heavy rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 3853 10493 3869 10494 3894 10461 3867 10440 TIME...MOT...LOC 1926Z 230DEG 15KT 3863 10485
Special weather statement, Aug 23, 1:59 PM MDT, 1 hour 16 minutes before
Special Weather Statement National Weather Service Pueblo CO 159 PM MDT Fri Aug 23 2019 COZ084-232130- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft CO- 159 PM MDT Fri Aug 23 2019 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN EL PASO COUNTY UNTIL 330 PM MDT... At 158 PM MDT, Doppler radar was tracking a developing strong thunderstorm near Peyton, or 21 miles northeast of Colorado Springs, moving east at 15 mph. Nickel size hail and wind gusts around 55 mph will be possible with this developing storm. Locations impacted include... Calhan, Ramah and Peyton. PRECAUTIONARY/PREPAREDNESS ACTIONS... Heavy rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 3899 10406 3896 10461 3913 10470 3913 10405 TIME...MOT...LOC 1958Z 264DEG 11KT 3906 10455
Special weather statement, Aug 23, 2:12 PM MDT, 1 hour 3 minutes before
Special Weather Statement National Weather Service Pueblo CO 212 PM MDT Fri Aug 23 2019 COZ086-232145- Pueblo Vicinity/Pueblo County Below 6300 Feet CO- 212 PM MDT Fri Aug 23 2019 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PUEBLO COUNTY UNTIL 345 PM MDT... At 211 PM MDT, Doppler radar was tracking a strong thunderstorm 20 miles south of Salt Creek, or 22 miles south of Pueblo, moving east at 10 mph. Half inch hail and wind gusts around 50 mph will be possible with this storm. This storm will remain over mainly rural areas of southeastern Pueblo County. PRECAUTIONARY/PREPAREDNESS ACTIONS... Heavy rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Cloud to ground lightning is occurring with this storm. lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 3791 10465 3804 10464 3806 10407 3774 10407 TIME...MOT...LOC 2011Z 276DEG 7KT 3795 10457
Local storm report, Aug 23, 2:35 PM MDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
235 PM MDT FRI AUG 23 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0234 PM HAIL 2 NE PEYTON 39.05N 104.45W
08/23/2019 E0.70 INCH EL PASO CO TRAINED SPOTTER
&&Special weather statement, Aug 23, 3:00 PM MDT, 15 minutes before
Special Weather Statement National Weather Service Pueblo CO 300 PM MDT Fri Aug 23 2019 COZ094-099-232145- Springfield Vicinity/Baca County CO-Eastern Las Animas County CO- 300 PM MDT Fri Aug 23 2019 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BACA AND SOUTHEASTERN LAS ANIMAS COUNTIES UNTIL 345 PM MDT... At 300 PM MDT, Doppler radar was tracking a strong thunderstorm 12 miles northwest of Kenton, or 34 miles southwest of Springfield, moving northeast at 30 mph. Half inch hail and wind gusts up to 50 mph will be possible with this storm. This storm will remain over mainly rural areas of southwestern Baca and southeastern Las Animas Counties. LAT...LON 3716 10321 3736 10274 3699 10260 3700 10320 TIME...MOT...LOC 2100Z 245DEG 28KT 3707 10307 KTS
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 22, 9:02 PM MDT | Special Weather Statement | PUB | Kiowa | 43 min |
| Aug 22, 10:05 PM MDT | Special Weather Statement | PUB | Kiowa | 25 min |
| Aug 22, 10:21 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa | 39 min |
| Aug 23, 1:02 PM MDT | Special Weather Statement | PUB | Las Animas | 88 min |
| Aug 23, 1:27 PM MDT | Special Weather Statement | PUB | El Paso | 63 min |
| Aug 23, 1:59 PM MDT | Special Weather Statement | PUB | El Paso | 91 min |
| Aug 23, 2:12 PM MDT | Special Weather Statement | PUB | Pueblo | 93 min |
| Aug 23, 2:22 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 53 min |
| Aug 23, 3:00 PM MDT | Special Weather Statement | PUB | Baca | 45 min |
| Aug 23, 3:59 PM MDT | Special Weather Statement | PUB | Prowers | 61 min |
| Aug 23, 4:14 PM MDT | Special Weather Statement | PUB | Otero | 91 min |
| Aug 23, 4:24 PM MDT | Special Weather Statement | PUB | Bent | 96 min |
| Aug 23, 4:30 PM MDT | Special Weather Statement | PUB | Prowers | 45 min |
| Aug 23, 4:41 PM MDT | Special Weather Statement | PUB | Prowers | 34 min |
| Aug 23, 4:43 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa, Prowers | 32 min |
| Aug 23, 4:48 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 42 min |
| Aug 23, 5:04 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa | 26 min |
| Aug 23, 5:07 PM MDT | Tornado Warning | PUB | Kiowa | 23 min |
| Aug 23, 5:16 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa, Prowers | 59 min |
| Aug 23, 5:20 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Pueblo | 40 min |
| Aug 23, 5:24 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa | 36 min |
| Aug 23, 5:33 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Kiowa, Prowers | 27 min |
| Aug 23, 5:43 PM MDT | Areal Flood Advisory | PUB | Bent, Prowers | 3 hr |
| Aug 23, 5:55 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, El Paso, Pueblo | 35 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.